# SDR CA980814010

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hofman HOV352F
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: A210786
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) SUBMITTER REPORTS OIL LEAKING FROM PROP GOVERNOR MOUNTING GASKET.  SUBMITTER STATES THE OIL LEAK IS CAUSED BY THE MOUNTING BOLTS NOT ALLOWING THE GASKET TO FIT FLAT TO THE MOUNTING PAD; THUS, ALLOWING THE GASKET TO LIFT AND THE OIL TO ESCAPE.
